# SDR COMA0160874

- Difficulty date: November 5, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 3,742 hours, 3,764 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Switch
- Part number: 601R5122623
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: S, F
- Precautionary procedure: O

## Discrepancy

FLIGHT #5464.  AILERON TRIM WOULD NOT WORK.REPLACED THE TRIM CONTROL PANEL.
